# SDR ASAA2015080412722

- Difficulty date: August 4, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 3,847 hours, 1,251 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2759
- Condition: Faulted
- Location: Left
- Part time: 56,153 hours, 28,932 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, EXTINGUISHED WITH MASTER CAUTION RESET. ACFT GROUNDED.  FOUND LT TCV CIRCUIT BREAKER OPEN P6-4 PANEL.  INSPECTED & VERIFIED DISCREPANCY. PERFORMED LT CONTROLLER, LT TEMP CONTROL FAILS 21-51-00, FAULTS LOGGED TCV.  R & R LT PACK TCV LEAK & OPS NORMAL, IAW MM 21-51-10.  PACK/ZONE TEMP BITE TEST CHECKED GOOD IAW MM 21-61-00.
